# SDR CALA2024111301120

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 86,150 hours, 10,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY . . BURNING SMELL ON DESCENT PASSING 14K. DISSIPATED ON LDG. ONLY IN COCKPIT. PERFORMED OPS CK OF BOTH PACKS ON GROUND WITH APU REF AMM 21-00-00. COULD NOT DUPLICATE SMELL. OPS CK GOOD. NOTE: REF FIM 21-00 TASK 808. RAN ALL FANS, AND GALLEY EQUIPMENT, FLT DECK HEATERS AND OPERATED PACKS USING ENG AIR. NO ABNORMAL ODORS NOTED
